# SDR 99ZZZM315

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIS - ONE INCH TEAR ON AIRCRAFT SKIN BELOW CARGO DOOR, DISCOVERED WHEN CHECK CARGO DOOR CLOSURE.  PERFORMED CLASS III REPAIR PER DC-9 SRM 53-04 FIG 12B.  RII ACCOMPLISHED.  (M)
